Here you find a collection of articles that are based on research done by undergraduates while at BSM, with the supervision of a BSM professor.
  1. Bolla, M., Winstein, V., You, T., Seidl, F., Abdelkhalek, F., Regularity-based spectral clustering and mapping the Fiedler-carpet, Special Matrices 10 (2022), 394-416 (De Gruyter Open).
  2. Bolla, M., Ye, D., Wang, H., Ma, R., Frappier, V., Thompson, W., Donner, C., Baranyi, M., and Abdelkhalek, F., Causal Vector Autoregression Enhanced with Covariance and Order Selection (2022), ArXiv: 2211.14203.
  3. Alvaro Carbonero, Willem Fletcher, Jing Guo, András Gyárfás, Rona Wang, Shiyu Yan: Crowns in Linear 3-Graphs of Minimum Degree 4, The Electronic Journal of Combinatorics, Volume 29, Issue 4 (2022)
  4. Travis Dillon, Attila Sali: Exponential multivalued forbidden configurations, dmtcs:6613 - Discrete Mathematics & Theoretical Computer Science, March 23, 2021, vol. 23 no. 1
  5. Niraek Jain-Sharma, Tanmay Khale, Mengzhen Liu: Explicit Burgess Bound for Composite Moduli, accepted for publication, International Journal of Number Theory
  6. Gergely Ambrus, Alexander Hsu, Bo Peng, Shiyu Jan, The layer number of grids, posted 28 Sep 2020
  7. M. Ruszinkó, L. Song and D. Szabo, Monochromatic diameter two components in edge colorings of the complete graph', Involve, accepted 2020
  8. Gergely Ambrus, Peter Nielsen, Caledonia Wilson, New estimates for convex layer numbers, Accepted for publication, Discrete Mathematics
  9. Nate Gillman, Explicit subconvexity savings for sup-norms of cusp forms on PGLn(R), Journal of Number Theory, Volume 206, January 2020, Pages 46-61
  10. Miklós, I., Schlafly, G., Wang, Y., Wei, Z. Edge Disjoint Caterpillar Realizations, Discrete Applied Mathematics, accepted 2020.
  11. Frank Coen, Nate Gillman, Tamás Keleti, Dylan King, Jennifer Zhu: Large Sets with Small Injective Projections
  12. Keaton Ellis, Baian Liu, Attila Sali: Multi-symbol forbidden configurations, Discrete Applied Mathematics, Available online 26 November 2019
  13. T. Jordan, J. Zhang, Compressed frameworks and compressible graphs, Proc. 11th Hungarian Japanese Symposium on Discrete Mathematics and its Applications, Tokyo, May 2019, 189-198.
  14. Joseph Feffer, Yaoying Fu, Jun Yan: Remarks on the distribution of colors in Gallai colorings, Discrete Mathematics, Volume 343, Issue 10, October 2020
  15. Gergely Ambrus, Sloan Nietert: Polarization, sign sequences and isotropic vector systems, Pacific Journal of Mathematics, Vol. 303 (2019), No. 2, 385-399
  16. Eben Blaisdell, András Gyárfás, Robert A. Krueger, Ronen Wdowinski: Partitioning the power set of [n] into Ck-free parts, Electronic Journal of Combinatorics, 26(3) (2019)#P3.38
  17. Oliver Meldrum: Maximizing the number of vertices of the d-cube that can be covered by a ball of given radius, poster presentation, JMM 2019
  18. Elliot Granath, Andras Gyarfas, Jerry Hardee, Trent Watson, Xiaoze Wu: Ramsey theory on Steiner triples, Journal of Combinatorial Designs, Vol. 26 (1) (2018) 5-11
  19. Riley Thorton Cubes and their centers, Acta Mathematica Hungarica, August 2017, Volume 152, Issue 2, pp 291–313; (arxiv version)
  20. Kristóf Bérczi, Zoltán Király, Changshuo Liu, István Miklós: Packing tree degree sequences I., Informatica, 43(1):11-17.
  21. Aravind Gollakota, William Hardt, István Miklós: Packing tree degree sequences II., Graphs and Combinatorics, DOI : 10.1007/s00373-020-02153-0
  22. Mark Aksen, István Miklós, Kathleen Zhou: Half-regular factorizations of the complete bipartite graph, Discrete Applied Mathematics, 230:21-33.
  23. Attila Sali, Sam Spiro: Forbidden Families of Minimal Quadratic and Cubic Configurations The Electronic Journal of Combinatorics, Volume 24, Issue 2 (2017) P2.48
  24. András Gyárfás, Alexander W. N. Riasanovsky, Melissa U. Sherman-Bennett: Chromatic Ramsey number of acyclic hypergraphs, Discrete Mathematics, Vol. 340 (2017) 373-378
  25. Philip Garrison: Good graph hunting, submitted; arXiv:1508.01833
  26. Bolla, M., Bullins, B., Chaturapruek, S., Chen, S., Friedl, K.: Spectral properties of modularity matrices Linear Algebra and Its Applications, Volume 473, 15 May 2015, Pages 359--376
  27. Siyuan Cai, Gillian Grindstaff, Andras Gyarfas, Warren Shull: Non-crossing monochromatic subtrees and staircases in 0-1 matrices, Journal of Discrete Mathematics Volume 2014 (2014), Article ID 731519, 5 pages
  28. Lynn Chua, Andras Gyarfas, Chetak Hossain: Gallai-colorings of triples and 2-factors in B_3, International Journal of Combinatorics Volume 2013 (2013), Article ID 929565, 6 pages
  29. Lucas Colucci, Andras Gyarfas: Coloring 2-intersecting hypergraphs , Electr. J. Comb. 20(3):P37 (2013)
  30. Tamás Keleti and Elliot Paquette: The trouble with the Koch curve built from n-gons, Amer. Math. Monthly 117 (2010), no. 2, 124-137.
    an illustration
  31. Miklós, I., Paige, T.B., Ligeti, P. (2006) Efficient Sampling of transpositions and inverted transpositions for Bayesian MCMC Proceedings of WABI2006, LNBI 4175: 174-185
  32. Eliot Bixby, Toby Flint, István Miklós, Proving the Pressing Game Conjecture on Linear Graphs , Involve, Vol. 9 (2016), No. 1, 41–56 DOI: 10.2140/involve.2016.9.41
  33. Böröczky, K., Hoffman, B.,: A note on triangulations of sumsets, Involve, Vol. 8 (2015), No. 1, 75-85 DOI: 10.2140/involve.2015.8.75
    (See an earlier version at the Arxiv)